# SDR UIEA2019120295964

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,280 hours, 17,244 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: M832481226
- Part serial: NSN
- Condition: Damaged
- Location: Oil Filler Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON APU, EVIDENCE OF OIL LEAK FROM FILLER CAP. FOUND FILLER CAP "O" RING DAMAGED.( REMOVED AND REPLACED FILLER CAP "O" RING IAW AMM 20-10-19. RAN APU AND CHECKED FOR OIL LEAKS, NO LEAKS NOTED AT THIS TIME. )
